# SDR 95ZZZX1238

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Lt Engine
- Component: 851003B
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT INTAKE DEICE BOOT FAILURE APPEARED ON THE ANNUNCIATOR.  HOWEVER, ALL BOOTS FUNCTIONED PROPERLY.  AFTER TROUBLESHOOTING, DETERMINED THAT AN INTERNAL PRESSURE SENSING SWITCH FAILED CAUSING ERRONOUS READING.  REPLACED EJECTOR FLOW CONTROL VALVE.
